# SDR WX0A1900010031742

- Difficulty date: March 15, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- Aircraft time: 33,116 hours, 21,869 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 1000-0005: (S/M 141-2) AFT CARGO COMPARTMENT, CORROSION FOUND ON STRINGER 44 BTW FR 64-65./AFT CARGO COMPARTMENT, STRINGER 44 BTWN FR 64-65 REPAIRED AS PER SRM 53-41-13-300-004 REV144. PERMANENT REPAIR CATEGORY ""A"". NO FURTHER ACTION REQUIRED. SEE NDT REPORT MWO54246-11 AND AWS FOR STEP DETAILS. (MAJOR REPAIR)"
